# SDR ASOA20130825101

- Difficulty date: August 25, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 28,650 hours, 22,034 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT, CREW REPORTED A VERY STRONG ODOR OF BURNING IN FLIGHT DECK.  F/A REPORTED BURNING ODOR ALSO AROUND ROW 11.  SMOKE WAS NOT VISIBLE ONLY STRONG ODOR.  MX INSPECTED AND FOUND EVIDENCE OF INGESTED BIRD IN NR 1 ENGINE.  PERFORMED BORESCOPE AND BIRD STRIKE INSPECTION, NO DEFECTS NOTED.  MX COULD NOT DUPLICATE OIL/ELECTRICAL ODOR ANYWHRE IN CABIN.  PERFORMED GROUND POWER RUNS OF NR 1 AND NR 2 ENGINES WITH NO FURTHER ODOR.  ACFT APPROVED FOR RETURN TO SERVICE.
